# SDR SWIA200819619

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 31,992 hours, 45,911 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5571 - CABIN FILLED WITH SMOKE ON DESCENT.  REPLACED LEFT ENGINE IAW EMB 120 MM 71-00-00.
P/N PW118A    S/N OFF 115676
